How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42858
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I just got some test results and it show 31.9 mchc and 12.6

Customer Question

Hi...I just got some test results and it show 31.9 mchc and 12.6 mpv. I was on a fat burner for a week and after 11 days on it I started feeling dizzy. What should I do to treat it? All my other labs came out normal.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

those blood tests are not worrisome.

you should stop the fat burner.

it could contain caffeine or agents causing diarrhea which can cause dehydration and dizziness.

what fat burner are you taking?

what ingredients does it have?

what is your weight and height?

Customer: replied 1 year ago.
Black label x....weight 220 ht. 5 1
Expert:  Dr. David replied 1 year ago.

I see

http://www.makingitalifestyle.com/xtreme-elite-x-black-label-x/

it does contain green tea, which contains some caffeine.

if you excessive anxiety this can cause dizziness

if you are not drinking enough fluid and dehydrated, this can cause you to be dizzy.

Customer: replied 1 year ago.
should it resolve on its own or do I need a vitamin supplement?
Customer: replied 1 year ago.
I've been off it for 4 days and symptoms come and go ...
Expert:  Dr. David replied 1 year ago.

do you have excessive anxiety?

are you drinking enough water and fluids during the day?

are you getting enough sleep at night?

Customer: replied 1 year ago.
I think I've had anxiety due to worries of my symptoms and I don't drink much water but I do intake crystal lite drinks during the day and I wake up frequently at night tossing and turning.
Customer: replied 1 year ago.
Symptoms are dizziness and burning tingles in hands and feet mostly feet....they come and go, usually gone at night....
Expert:  Dr. David replied 1 year ago.

if you have anxiety symptoms and excessive worry symptoms, this can cause dizziness symptoms.

I would talk to your doctor about your dizziness symptoms.

and about how to best loose weight.

ask if you might need treatment for your anxiety

ask if there are exercise therapy programs you can get into to loose weight

ask your doctor for prescription medications which can help you loose weight.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Medical Questions